I'm depressed and can't stop crying

I’m under close supervision by my mental health team. They know I’m having problems. I’m NOT suicidal, just super depressed. Just saying.

I’m sad because I can’t do anything more to make this situation better. I’m throwing up my meds, sometimes 3 out of 4 times that I take them. I am on an antinausea med that’s usually reserved for cancer patients, but I can only take it one time a day.

I’m talking to people here, I’m talking to friends and family, and I’m talking to the crisis line. The thing is, it doesn’t get better. I’m frustrated.

I see a nutritionist next week. Maybe getting the right diet.for gastroparesis, GERD, and diabetes will help.

5 Likes

Throwing up the meds seems to be the problem. If you’re not able to take the meds then you’ll probably be depressed.

I hope they can sort it out for you.

3 Likes

I’m here for you! I ache for you. I want to make it all better! Give yourself a hug for me! Physical illness takes such an emotional and mental toll on us. You must be depleted! Could you go to the ER and receive an iv to stop the vomiting? I’ve been helped in that way before.

3 Likes

Sounds to me like you need to get on a new medication regime. My buddy continually threw up on Lithium, and had to switch meds. He’s fine now.

Good luck to you! :sunny:

3 Likes

I’m so sorry you’re feeling so awful. If only you could keep the meds down because the meds could be the key to helping you feel better.

2 Likes

My pdoc and gi doc and very concerned, as am I. I am having symptoms I haven’t had in a decade. I’m very thankful to know the meds were working better than I thought.

Thank you for the encouragement. Boy, did I need it.

3 Likes

Thanks, @anon39054230. I have physical illness that makes me throw up. I have gastroparesis and GERD. My pdoc increased my vistaril to try to keep me calmer, but she said there’s no justification to changing meds…I’d just throw those up, too.

3 Likes

Thanks @ZmaGal
I just keep hoping. If it comes down to it, I’ll just keep showing up at my gi docs office. I’m going to give the nutritionist a shot, first.

3 Likes

You may be sad because of the medication itself. Then there is the knowledge that we are ill and nothing is going to change it. It is a death sentence, effectively removing normal thinking, feeling, and behavior from your life. I don’t know why you are throwing up. Maybe an intolerance to the medication. The body is smarter than the mind. In this case the pdoc’s mind.

1 Like

I’m sorry that you are suffering through this @JustTrish.
Hopefully things will get better for you after you see the doctor.

Take care of yourself!

2 Likes

Can you get your AP as injectable?

3 Likes

I think working with a nutritionist is a good idea.

2 Likes

Thanks, @martinhersey1
I have a stomach and digestive tract illness combo, and I also have diabetes. If I eat foods to make my diabetes happy, then my stomach problems flare, and I am nauseated, in great pain, and throw up. If I eat or drink to make my stomach happy, my diabetes flares, and, sometimes I throw up from that.

I guess I’ll be as patient as I can. This is a fairly new thing for me.

4 Likes

Thanks for explaining.

2 Likes

Great idea @Ale!

3 Likes

Thanks, @Wave
@Ale I can get an AP shot. I’m on a total of 17 meds and supplements and otc doc recommended things. She, my pdoc, asked me to check into the price, to see if I can afford it.
@ZmaGal I think you’re right. You always give such good feedback, consistently. My biggest flaw is my inconsistency.

4 Likes

I’m sorry you’re feeling depressed and can’t stop crying. You’re so sweet and supportive all the time, it’s hard for me to think of you suffering so much, it makes me so sad. I wish I could think of something to help you. Just try to be kind to yourself and get the rest that you need to recover. I hope you get to feeling better soon sweetie.

5 Likes

Throwing up sucks, I hate it when it happens to me. One of the meds I tried did that to me but I don’t remember which one. It was a short-lived AP prescription, might have been Abilify. I hope your stomach settles down soon.

When sza messes with my meal time things get personal!

2 Likes

Thanks @leafy
You’re so sweet, as well. You’re going through a major set of changes in your life, yet here you are, supporting others. I’m thinking I’m the lucky one to have YOU in my corner!

Thanks so much!

3 Likes

@agent101g
I’m having trouble remembering what it’s like to NOT throw up. But, I’ll get there. It surely sounds like you enjoy eating. That’s cute.

I hope you have fun eating lolol eat something chocolate with peanuts for me? Lol

Take care. Thanks, again.

1 Like